# SDR ASAA2016072717534

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,410 hours, 10,160 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT WOULD NOT EXTINGUISH WHEN SELECTED ON, IN CRUISE 900 LBS IN CENTER TANK.  ACFT GROUNDED. PERFORMED FIM 28-22, TASK 801.  FOUND LT CENTER BOOST PUMP LOST ITS PRIME.  FUELED CENTER TANK TO 14,000 LBS AND LT CENTER BOOST PUMP, OPS NORMAL.  ALL GROUND FUNCTIONAL CHECKS GOOD.
